# SDR UIEA2021082401856

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,138 hours, 14,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LH WING FIXED TRAILING EDGE UPPER SKIN PANEL (113T1653) BETWEEN WSTA 554.5 / WSTA 605.5(  DELAMINATED AREA WAS REPAIRED BY SRM   /    )
